# SDR FDEA201409212694

- Difficulty date: September 21, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 80,801 hours, 27,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: ADA78981
- Condition: Corroded
- Location: Bs 1025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON LOWER FWD CARGO COMPARTMENT AT BS 1025 LONGERON 52.  REPAIR DOUBLER CORRODED AROUND FASTENER HOLES.  CORROSION REMOVED IAW SRM 51-21-00 VOL II AND   FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG. 1B VOL I.  REPAIRED IAW SRM 53-10-00FIG. 2 VOL I AND DRAWING ADA7898 REV A.
